# SDR AALA201602169004

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 3,447 hours, 1,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FIRST CLASS SEAT 1AC EMER LIGHT LENS MISSING.  REPLACED EMER LIGHT ASSEMBLY ON FIRST CLASS SEAT 1AC.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
